# SDR MASA2010121501467

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 17,219 hours, 13,644 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHEMICAL SMELL FROM VENT SYSTEM.  MX PERFORMED ENG RUN ON BOTH ENGINES.  RAN LT AND RT PACK NO ODORS NOTED.
